# SDR B3OR200000005

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Aircraft: N7074G
- Make and model: Beech A200
- Aircraft serial: BC17
- Aircraft time: 10,937 hours, 10,927 cycles
- Engine: Pwa PT6A41
- Engine time: 9,251 hours, 9,625 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Tube
- Part number: 3019288
- Condition: Cracked
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS COMPLETED PRE-TAKEOFF ENGINE RUNS AND RETURNED ENGINES TO IDLE.  WHEN POWER LEVERS WERE ADVANCED FOR TAXI TO ACTIVE, NR 1 ENGINE DID NOT RESPOND TO INPUT.  AIRCRAFT WAS RETURNED TO RAMP WHERE IT WAS DISCOVERED THAT P3 SENSE LINE TO FCU WAS CRACKED NEAR B-NUT AT FCU CONNECTION.  THE PRESSURE LEAKAGE PREVENTED FCU FROM SCHEDULING REQUIRED FUEL FOR ENGINE SPOOL-UP.   SUBMITTER STATED THIS IS THE SECOND P3 LINE  THEY HAVE HAD CRACK THIS YEAR ON 200 SERIES AIRCRAFT.  (X)
